International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 1, Pages 207-207
An observation for simple expansions
Department of Mathematics, East Central University, Ada 74820, OK, USA
Received 26 March 1991
Copyright © 1992 David A. Rose and Dragan A. Janković. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.